RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 3, Pages 474–475 (Mi dan31826)  

MATHEMATICS

Convergence of difference schemes for the wave equation with variable coefficients

Yu. E. Boyarintsev

Irkutsk Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (215 kB)

Bibliographic databases:

Document Type: Article
Presented: L. V. Kantorovich
Received: 25.02.1965

Citation: Yu. E. Boyarintsev, “Convergence of difference schemes for the wave equation with variable coefficients”, Dokl. Akad. Nauk SSSR, 165:3 (1965), 474–475

Citation in format AMSBIB
\Bibitem{Boy65}
\by Yu.~E.~Boyarintsev
\paper Convergence of difference schemes for the wave equation with variable coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 3
\pages 474--475
\mathnet{http://mi.mathnet.ru/dan31826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0195269}
\zmath{https://zbmath.org/?q=an:0144.34802}


Linking options:
  • http://mi.mathnet.ru/eng/dan31826
  • http://mi.mathnet.ru/eng/dan/v165/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019